# SDR AALA202501087673

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 12,654 hours, 4,687 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: ON TAKEOFF AND CLIMB AIRSPEED INDICATORS AIRSPEED DISAGREED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. FOUND FIRST OFFICER PITOT TUBE BLOCKED. REMOVED AND REPLACED FIRST OFFICER PITOT TUBE PER AMM 34-11-01-400-801. ALSO ACCOMPLISHED FLUSH OF CAPTIAN AND FIRST OFFICER PITOT SYSTEM PER AMM 34-11-00-170-802. ACCOMPLISHED LEAK CHECK OF CAPTIAN AND FIRST OFFICER PITOT SYSTEM PER AMM 34-11-00-790-807 AND 34-11-00-790-806.
